# SDR REXA2016090601745

- Difficulty date: September 6, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,876 hours, 12,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLOOR TRACK AT LBL 9 FROM FS 613 TO FS 685 IS CORRODED.  REMOVED, FABRICATED AND INSTALLED SERVICEABLE NR 3 FLOOR TRACK IAW AMM 53-00-49-000-801-A07 & AMM 53-00-49-400-801-A07 AND REO 670-53-00-343, REV M, DATED 2015-10-19 AND SRM 51-40-11-001-001-A01.
